×

zbMATH — the first resource for mathematics

Boundary value problems for a class of planar complex vector fields. (English) Zbl 1352.35086
Summary: This paper deals with a Riemann-Hilbert problem and a Riemann problem for a class of planar elliptic vector fields with degeneracies. Existence of Hölder continuous solutions is established when the associated index is nonnegative.

MSC:
35Q15 Riemann-Hilbert problems in context of PDEs
35A01 Existence problems for PDEs: global existence, local existence, non-existence
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Begehr, H., Complex analytic methods for partial differential equations. an introductory text, (1994), World Scientific Publishing NJ · Zbl 0840.35001
[2] Berhanu, S.; Cordaro, P.; Hounie, J., An introduction to involutive structures, New Math. Monogr., vol. 6, (2008), Cambridge University Press Cambridge · Zbl 1151.35011
[3] Campana, C.; Dattori da Silva, P. L.; Meziani, A., Properties of solutions of a class of hypocomplex vector fields, in press, see also · Zbl 1362.35088
[4] Černe, M.; Flores, M., Quasilinear \(\overline{\partial}\)-equation on bordered Riemann surfaces, Math. Ann., 335, 379-403, (2006) · Zbl 1106.35045
[5] Gakhov, F. D., Boundary value problems, (1966), Dover Publications, Inc. · Zbl 0141.08001
[6] Meziani, A., Representation of solutions of planar elliptic vector fields with degeneracies, (Geometric Analysis of PDE and Several Complex Variables, Contemp. Math., vol. 368, (2005), Amer. Math. Soc. Providence, RI), 357-370 · Zbl 1071.35031
[7] Meziani, A., Global solvability of real analytic complex vector fields in two variables, J. Differential Equations, 251, 2896-2931, (2011) · Zbl 1235.35075
[8] Meziani, A.; Ainouz, A.; Boutarene, K. E., The Riemann-Hilbert problem for elliptic vector fields with degeneracies, Complex Var. Elliptic Equ., 59, 6, 751-768, (2014) · Zbl 1391.35306
[9] Mshimba, A., On the existence of a solution in weighted Sobolev space to the Riemann-Hilbert problem for elliptic system with piecewise continuous boundary data, Bull. Lond. Math. Soc., 38, 679-695, (2006) · Zbl 1246.30071
[10] Springer, G., Introduction to Riemann surfaces, (1957), Addison-Wesley MA · Zbl 0078.06602
[11] Treves, F., Hypo-analytic structures: local theory, Princeton Mathematical Series, vol. 40, (1992), Princeton Univ. Press NJ · Zbl 0787.35003
[12] Vekua, I. V., Generalized analytic functions, (1962), Pergamon Press Oxford · Zbl 0127.03505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.